ANZIAM  J.  46 (2004), 17-32
Oscillation of symplectic dynamic systems

Martin Bohner
  University of Missouri-Rolla
  Department of Mathematics and Statistics
  115 Rolla Building
  Rolla, Missouri 65409-0020
Ondrej Doslý
  Masaryk University Brno
  Department of Mathematics
  Faculty of Science
  Janáckovo nám. 2a
  CZ-66295 Brno
  Czech Republic

We investigate oscillatory properties of a perturbed symplectic dynamic system on a time scale that is unbounded above. The unperturbed system is supposed to be nonoscillatory, and we give conditions on the perturbation matrix, which guarantee that the perturbed system becomes oscillatory. Examples illustrating the general results are given as well.
Download the article in PDF format (size 132 Kb)

TeXAdel Scientific Publishing ©  Australian MS